On the additive completion of linear recurrence sequences

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)285-291
Number of pages7
JournalPeriodica Mathematica Hungarica
Volume9
Issue number4
DOIs
Publication statusPublished - Dec 1 1978

Keywords

  • AMS (MOS) subject classifications (1970): Primary 10L10, Secondary 10A35
  • Addition of sequences
  • additive completion
  • congruence properties
  • linear recurrence

ASJC Scopus subject areas

  • Mathematics(all)

Cite this